# SDR AU960687

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Propeller: Hartzl HCC2YK2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D220116
- Condition: Corroded
- Location: Blade Socket
- Component: Hartzl, HCC2YK2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB SEVERELY CORRODED IN AREA OF BLADE SOCKETS
